# SDR C77A20150923001

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 21,919 hours, 12,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS NOT CHARGING.  DEFERRED IAW MEL 25-62-07-1 & TRANSFERRED TO SDI.  PLACARD INSTALLED, OK FOR SERVICE.  MEL 25-62-07-1 CAT C.  AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 33-51-01.  OPERATIONS CHECK IS GOOD.  PLACARD REMOVED, SDI SIGNED MXC NOTIFIED.  THIS CLEARS DM1960744.  ACFT OK FOR SERVICE.
